# SDR SWIA201743096

- Difficulty date: February 9, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 35,690 hours, 25,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY HAS CORROSION ON THE TCAS DOUBLER.  REMOVED AND REPLACED THE TCAS DOUBLER AT STRINGER 27 BETWEEN BS 295 AND 310 IAW SRM.
